Our expert says:
I'm a bit puzled i you have chronic depression, why you're taking only 10 mg a day of Cilift as the more usual dose would be 20 mg, and it can go higher, too. Often when one first goes up to the usual dose like 20, one may feel a bit odd for a few days, maybe a muzzy feeling in the head, maybe a little nauseous, but this uually settles down if one persists, and is usually not a serious problem for long.
Sounds like it migh be a good idea to get a second opinion and a re-assessment of your collected problems, and a re-consideration from a fresh shrink, of the treatment that might best help. If all this treatment has been purely from your GP< I strongly recommend that you see a specialist psychiatrist for this - though GPs can manage fine with ordinary depressions, where the situation gets chronic or complicated or is not responding to basic treatments, it is always best to see a psychiatrist for a thorough re-assessment of the situation and advice on the best treatment.
Early morning wakening is typical of depression, and usually improves as the depression improves.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.